We discuss a natural extension of the Kaehler reduction of Fujiki and Donaldson, which realises the scalar curvature of Kaehler metrics as a moment map, to a hyperkaehler reduction. Our approach is based on an explicit construction of hyperkaehler metrics due to Biquard and Gauduchon. This extension is reminiscent of how one derives Hitchin’s equations for harmonic bundles, and yields real and complex moment map equations which deform the constant scalar curvature Kaehler (cscK) condition. In the special case of complex curves we recover previous results of Donaldson. We focus on the case of complex surfaces. In particular we show the existence of solutions to the moment map equations on a class of ruled surfaces which do not admit cscK metrics.

Scalar curvature and an infinite-dimensional hyperkähler reduction / Scarpa, Carlo; Stoppa, Jacopo. - In: THE ASIAN JOURNAL OF MATHEMATICS. - ISSN 1093-6106. - 24:4(2020), pp. 671-724. [10.4310/AJM.2020.v24.n4.a7]

Scalar curvature and an infinite-dimensional hyperkähler reduction

Carlo Scarpa;Jacopo Stoppa
2020-01-01

Abstract

We discuss a natural extension of the Kaehler reduction of Fujiki and Donaldson, which realises the scalar curvature of Kaehler metrics as a moment map, to a hyperkaehler reduction. Our approach is based on an explicit construction of hyperkaehler metrics due to Biquard and Gauduchon. This extension is reminiscent of how one derives Hitchin’s equations for harmonic bundles, and yields real and complex moment map equations which deform the constant scalar curvature Kaehler (cscK) condition. In the special case of complex curves we recover previous results of Donaldson. We focus on the case of complex surfaces. In particular we show the existence of solutions to the moment map equations on a class of ruled surfaces which do not admit cscK metrics.
24
4
671
724
https://arxiv.org/abs/1811.01694
Scarpa, Carlo; Stoppa, Jacopo
File in questo prodotto:
File Dimensione Formato  
HCSCK_AJM.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 589.42 kB
Formato Adobe PDF
589.42 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/108094
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact